Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Mirena birth control inserted in vagina, cramps, sharp pain, lower abdominal pain. Normal symptoms?

I ve had the Mirena for about 8 months. Last week I no longer felt the strings and called my doctor. They are trying to squeeze me in sometime this week or next week if there is an cancellation, otherwise my appointment is in my begining of October, however I ve been have some cramping, but then today I ve been having severe cramping with some sharp pains. My lower abdomen is very tender to touch. Is this normal? or could it be something serious?
Asked On : Fri, 7 Sep 2012
Answers:  0 Views:  47 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor